# SDR VNAA2009030500005

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 11,614 hours, 11,976 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303320
- Part serial: 03315H8306
- Condition: Cracked
- Location: Cockpit
- Part time: 11,614 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O SIDE WINDOW OUTER PLY SHATTERED AT 11,000 FEET.  MAINTENANCE REMOVED AND REPLACED THE WINDOW PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
